MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DISPOSABLE CUFF WITH PLC AND PROTECTIVE SLEEVE, 34 IN. (86 CM) - SP, SB; TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. DISPOSABLE CUFF WITH PLC AND PROTECTIVE SLEEVE, 34 IN. (86 CM) - SP, SB; TOURNIQUET, PNEUMATIC
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).Country event occurred in: japan.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that during inspection that the the product was found to contain a foreign substance.There was no harm or injury to patient as there was no patient involvement.Due diligence complete.No additional information is available.No adverse event reported.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.The following sections were updated/corrected: a3, b4, b5, d4, g3, g6, h2, h3, h4, h6, h11.Visual inspection confirmed there was a hair-like debris sealed inside the package of 1 of the cuffs.Debris is roughly 3mm long.Debris exceeds acceptable packaging limits and is non-conforming.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information available.

Brand Name
DISPOSABLE CUFF WITH PLC AND PROTECTIVE SLEEVE, 34 IN. (86 CM) - SP, SB
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key19049173
Report Number0001526350-2024-00421
Device Sequence Number8471819
Product Code KCY
UDI-Device Identifier00889024382817
UDI-Public(01)00889024382817(17)261101(10)73602908
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number60707515600
Device Lot Number73602908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose